S. Ballentine, A. Guillevic, E. Lorenzo-garcía, M. Massierer, C. Martindale et al., Isogenies for point counting on genus two hyperelliptic curves with maximal real multiplication, Algebraic Geometry for Coding Theory and Cryptography, vol.9, pp.978-981, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01421031

E. H. Brooks, D. Jetchev, and B. Wesolowski, Isogeny graphs of ordinary abelian varieties, Research in Number Theory, vol.3, pp.2363-9555, 2017.

D. Bernstein, T. Lange, C. Martindale, and L. Panny, Quantum circuits for the CSIDH: optimizing quantum evaluation of isogenies

W. Castryck, T. Lange, C. Martindale, L. Panny, and J. Renes, CSIDH: An Efficient Post-Quantum Commutative Group Action. IACR Cryptology ePrint Archive 2018/383, 2018.

A. Dudeanu, D. Jetchev, D. Robert, and M. ,

. Vuille, Cyclic Isogenies for Abelian Varieties with Real Multiplication, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01629829

L. De-feo, J. Kieffer, and B. Smith, Towards practical key exchange from ordinary isogeny graphs
URL : https://hal.archives-ouvertes.fr/hal-01872817

R. Dupont, Moyenne Arithmético-géométrique, Suites de Borchant et Applications, 2006.

D. Kohel, The Echidna Database

L. De-feo, D. Jao, and J. Plût, Towards quantumresistant cryptosystems from supersingular elliptic curve isogenies, Journal of Mathematical Cryptology, vol.8, pp.209-247, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00652846

G. Van-der-geer, Hilbert modular surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol.16, issue.3

. Springer-verlag, , pp.3-540, 1988.

K. Gundlach, Die Bestimmung der Funktionen zur Hilbertschen Modulgruppe des Zahlkörpers Q( ? 5), In: Math. Ann, vol.152, pp.25-5831, 1963.

R. Hartshorne, Algebraic geometry, Graduate Texts in Mathematics, issue.52, pp.0-387, 1977.

J. Igusa, Arithmetic variety of moduli for genus two, Ann. of Math, issue.2, pp.3-486, 1960.

D. Kohel, Endomorphism rings of elliptic curves over finite fields, pp.978-0591, 1996.

K. Lauter, M. Naehrig, and T. Yang, Hilbert theta series and invariants of genus 2 curves, J. Number Theory, vol.161, pp.22-314, 2016.

C. Martindale, Isogeny Graphs, Modular Polynomials, and Applications, 2018.
URL : https://hal.archives-ouvertes.fr/tel-01992715

S. Mayer, Hilbert Modular Forms for the Fields Q( ? 5), Q( ? 13) and Q( ? 17, 2007.

R. Mueller, Hilbertsche Modulformen und Modulfunktionen zu Q( ? 8), In: Math. Ann, vol.266, pp.25-5831, 1983.

R. Mueller, Hilbertsche Modulformen und Modulfunktionen zu Q( ? 5), In: Arch. Math

J. Pila, Frobenius maps of abelian varieties and finding roots of unity in finite fields, In: Math. Comp, vol.55, pp.745-763, 1990.

M. Rapoport, Compactifications de l'espace de modules de Hilbert-Blumenthal, Compositio Math, vol.36, issue.3, pp.10-437, 1978.

J. Renes, P. Schwabe, B. Smith, and L. Batina, µKummer: efficient hyperelliptic signatures and key exchange on microcontrollers, Lecture Notes in Computer Science, 2016.

R. Schoof, Counting points on elliptic curves over finite fields, J. Théor. Nombres Bordeaux, vol.7, issue.1, pp.219-254, 1995.

A. V. Sutherland, Computing Hilbert class polynomials with the Chinese remainder theorem, In: Math. Comp, vol.80, pp.25-5718, 2011.

A. Sutherland, Modular Polynomials. Online database, 2018.

J. Vélu, Isogénies entre courbes elliptiques, Comptes Rendus de l'Académie des Sciences de Paris 273, pp.238-241, 1971.